# SDR CAL950462

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541NY
- Make and model: Doug DC-9-32
- Aircraft serial: 45793
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 1805 - CLE - THE FORWARD CABIN MEGAPHONE WAS FOUND INOPERATIVE DURING A PREFLIGHT CHECK.  THE FORWARD CABIN MEGAPHONE WAS REPLACED.  (M)
